# SDR CALA2022012400203

- Difficulty date: January 22, 2022
- Submitted: January 24, 2022
- Operation: Air carrier
- Aircraft: N435UA
- Make and model: Airbus A320-232
- Aircraft serial: 613
- Aircraft time: 77,669 hours, 30,122 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Stringer
- Part number: D5347047120200
- Condition: Corroded
- Location: Fr58-59
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO PIT CORR AT 41R BETWEEN FR 58-59 GENERATED BY V061334 A3NB-05-3-6024 HAECO LCQ PER NON ROUTINE# 9292528 (30528) REMOVED AND REPLACED STRINGER 41 RIGHT IN AFT CARGO PIT FR58-64 PERFORMED BY:V092030 INSP BY:V061334.
